Search Results

Filter
  • 1-10 of  110 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Revenue Sharing in Airline Alliance Networks.

  • Source: International Game Theory Review. Dec2020, Vol. 22 Issue 4, pN.PAG-N.PAG. 20p.

Record details

×
Academic Journal

A SIMPLE AXIOMATIZATION OF THE EGALITARIAN SOLUTION.

  • Source: International Game Theory Review. Dec2014, Vol. 16 Issue 4, p-1. 7p. 1 Graph.

Record details

×
Academic Journal

ALTERNATIVE AXIOMATIZATIONS OF THE SHAPLEY VALUE UNDER INTERVAL UNCERTAINTY.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Aug2012, Vol. 20 Issue 4, p619-628. 10p.

Record details

×
Academic Journal

Modal Interval Probability: Application to Bonus-Malus Systems.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Oct2020, Vol. 28 Issue 05, p837-851. 15p.

Record details

×
Academic Journal

AXIOMATIZATIONS AND FACTORIZATIONS OF SUGENO UTILITY FUNCTIONS.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Aug2011, Vol. 19 Issue 4, p635-658. 24p. 2 Diagrams, 3 Charts, 1 Graph.

Record details

×
Academic Journal

AXIOMATIZATIONS OF SIGNED DISCRETE CHOQUET INTEGRALS.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Apr2011, Vol. 19 Issue 2, p193-199. 7p.

Record details

×
Academic Journal

INDEPENDENCE AND CONDITIONAL DECOMPOSABLE INFORMATION MEASURES.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Jun2010, Vol. 18 Issue 3, p225-246. 22p.

Record details

×
Academic Journal

THE EXTENDED CORE OF A COOPERATIVE NTU GAME.

  • Source: International Game Theory Review. Sep2010, Vol. 12 Issue 3, p263-274. 12p.

Record details

×
Academic Journal

A MATRIX APPROACH TO THE ASSOCIATED CONSISTENCY WITH AN APPLICATION TO THE SHAPLEY VALUE.

  • Source: International Game Theory Review. Jun2010, Vol. 12 Issue 2, p175-187. 13p.

Record details

×
Academic Journal

STUDYING INTEREST MEASURES FOR ASSOCIATION RULES THROUGH A LOGICAL MODEL.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Feb2010, Vol. 18 Issue 1, p87-106. 20p. 2 Charts.

Record details

×
  • 1-10 of  110 results for ""AXIOMS""